About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 613270, 10 pages
http://dx.doi.org/10.1155/2012/613270
Research Article

Ulam-Hyers Stability for Cauchy Fractional Differential Equation in the Unit Disk

Institute of Mathematical Sciences, University of Malaya, 50603 Kuala Lumpur, Malaysia

Received 11 January 2012; Accepted 18 April 2012

Academic Editor: Bing Xu

Copyright © 2012 Rabha W. Ibrahim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rabha W. Ibrahim, “Ulam-Hyers Stability for Cauchy Fractional Differential Equation in the Unit Disk,” Abstract and Applied Analysis, vol. 2012, Article ID 613270, 10 pages, 2012. doi:10.1155/2012/613270